Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Feeling sick, tired and nauseous, brown liquid discharge. Put on birth control. What's wrong ?

I ve been feeling sick lately, like tired and naseaous/ feel like I m going to vomit . Also, I had a brown liquid discharge . Not like period blood, it was clearly brown. I got put on the birth control shot 2 weeks ago. Also I had contracted chlamydia in January but was treated for it back then. What should I do / what is wrong?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there.

Relax Girl. When on birth control shots, this can happen. it is more common than you think.

However, one cannot rule out a spontaneous abortion in your case. One will need the history to be a little more accurate & descriptive espec ially as regards your sexual activity.

It is also very possible that the chlamydia you contracted back in January was not really completely eradicated or treated.

Please go across to a gynecologist or a vnereologist & get a high vaginal swab done & tested for any infections as also the relevant blood tests.

Please do the basic sensible thing too & get a B-Hcg test done to rule out a pregnancy & ascertain titres.

Good Luck, Please do practie safe sex & wish you good health!

Dr Praveen Rodrigues MD
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor